# SDR SCNA20250127028

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N5693A
- Make and model: Boeing 737-8
- Aircraft serial: 29947
- Aircraft time: 73,365 hours, 37,672 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SMOKED FASTENERS ON THE R/H WING JUST INBOARD OF THE #2 ENGINE PYLON WHEN PRESSING ON PANEL IT APPEARS THAT THE FASTENERS ARE LOOSE AND MAYBE SHEARED.  ACCOMPLISHED REPAIR ON RH WING LOWER FIXED TRAILING EDGE PANEL I/B OF #2 PYLON IAW B737-800BCF SRM 51-70-04.
